Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the zero Mach number limit of compressible Euler equations

Author: Wen-An Yong
Journal: Proc. Amer. Math. Soc. 133 (2005), 3079-3085
MSC (2000): Primary 35B25, 35L45, 76N10
Published electronically: April 20, 2005
MathSciNet review: 2159788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note presents a short and elementary justification of the classical zero Mach number limit for isentropic compressible Euler equations with prepared initial data. We also show the existence of smooth compressible flows, with the Mach number sufficiently small, on the (finite) time interval where the incompressible Euler equations have smooth solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B25, 35L45, 76N10

Retrieve articles in all journals with MSC (2000): 35B25, 35L45, 76N10

Additional Information

Wen-An Yong
Affiliation: IWR, Universität Heidelberg, Im Neuenheimer Feld 294, 69120 Heidelberg, Germany

PII: S 0002-9939(05)08077-9
Keywords: Compressible Euler equations, incompressible limit, symmetrizable hyperbolic systems, continuation principle, energy estimates
Received by editor(s): June 4, 2004
Published electronically: April 20, 2005
Communicated by: M. Gregory Forest
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia